It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I have a 13 yr old son who has tried ritalin, Adderall and Concerta(which worked until puberty). Concerta now keeps him up and makes him edgy. Started Strattera with Ritalin 10 days ago and because he is only doing Ritalin in the morning he sleeps great and is eating better.
Now I read several of the postings from teen boys and men who claim to have various side effects both sexually and notice some anatomy changes. I am worried we might be causing long term harm to our sons and men. My friend's mon took DES in the 50's during her pregnancy, along with millions of other women and it left the daughters of many of these women infertile...what is Lilly saying to any of you that report side effects..what do your Doctors say?
I am extremely concerned but also stuck as my son needs some kind of meds to help him fit in at school and to do his work...need feedback
Thanks





All times are GMT -7. The time now is 09:52 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!